# SDR ASOA2016060615001

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL HAS CORROSION DAMAGE, FS 661.0+32-FS693, RBL9.  EVALUATED FLOOR SEAT RAIL, FS 661.00+32 -FS 693 RBL9 FOUND TO BE OUT OF LIMITS IAW REO 670-53-31-49 101-001-A07, 53-41-49-101-001-A02.  REMOVED FLOOR SEAT RAIL FS 661.00+32-FS 693, RBL9 IAW REO 670-53-31-49, 101-001-A07, 53-41-49-000-001-A07. INSTALLED NEW FABRICATED SEAT RAIL.
